# SDR DHL97702004

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE EQUIPMENT ACCESS LIGHT CAME ON.  DEFERRED PER MEL 52-4, VERIFY ACCESS DOORS SECURED PRIOR TO DEPARTURE.  CLEANED AND LUBRICATED DOOR SWITCH PER MM 52-70, CLEARED DEFERRED ITEM.
